Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 78, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 1, 2017, 8:54 AM CDT. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2017, 8:54 AM CDT (13:54 UTC)
- Expired
- Oct 3, 2017, 11:00 PM CDT
- In force
- 62 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
533 WHUS73 KMKX 011354 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 854 AM CDT SUN OCT 1 2017 ...WINDY PERIOD WITH GUSTY SOUTH WINDS AHEAD OF SLOW MOVING FRONT... LMZ643>646-012200- /O.NEW.KMKX.SC.Y.0078.171001T1354Z-171004T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 854 AM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS: SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS. GUSTS TO 25 KNOTS AT TIMES. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET TODAY NORTH OF PORT WASHINGTON. WAVES BUILDING TO 5 TO 7 FEET AREA WIDE TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
442 WHUS73 KMKX 012011 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 PM CDT SUN OCT 1 2017 ...WINDY PERIOD WITH GUSTY SOUTH WINDS AHEAD OF SLOW MOVING FRONT... LMZ643>646-020415- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 PM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS. GUSTS TO 25 KNOTS AT TIMES. * WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET AREA WIDE TONIGHT THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
431 WHUS73 KMKX 020209 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 PM CDT SUN OCT 1 2017 ...BRISK SOUTH WINDS INTO TUESDAY... LMZ643>646-021015- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 PM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT WASHINGTON TONIGHT THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
892 WHUS73 KMKX 020807 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 AM CDT MON OCT 2 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY... LMZ643>646-021615- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 AM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
756 WHUS73 KMKX 021407 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 AM CDT MON OCT 2 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY... LMZ643>646-022215- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 AM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
830 WHUS73 KMKX 021959 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CDT MON OCT 2 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY... LMZ643>646-030400- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 PM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
357 WHUS73 KMKX 030213 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 PM CDT MON OCT 2 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY... LMZ643>646-031015- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 PM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET...EXCEPT FOR 5 TO 7 FEET NORTH OF PORT WASHINGTON TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
708 WHUS73 KMKX 030815 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CDT TUE OCT 3 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES TODAY... LMZ643-644-031615- /O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 315 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET...EXCEPT FOR 5 TO 7 FEET NORTH OF PORT WASHINGTON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-031615- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
992 WHUS73 KMKX 031440 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 940 AM CDT TUE OCT 3 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES TODAY... LMZ643-644-032245- /O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 940 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET...EXCEPT FOR 5 TO 7 FEET NORTH OF PORT WASHINGTON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-032245- /O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 940 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
512 WHUS73 KMKX 032011 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 PM CDT TUE OCT 3 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES THIS AFTERNOON AND EVENING... LMZ645-646-040000- /O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-040415- /O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 311 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
356 WHUS73 KMKX 040220 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 PM CDT TUE OCT 3 2017 ...BREEZY SOUTH WINDS AND HIGH WAVES SLOWLY EASING THIS EVENING... LMZ643-644-040400- /O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 920 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 1, 6:27 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Oct 1, 6:27 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 627 AM CDT Sun Oct 1 2017 .UPDATE... && .AVIATION(12Z TAFS)...Sct-bkn middle to high clouds will prevail today and this evening. A surge of moisture at 925-850 mb will likely bring stratus into srn WI aft 06z. The Cigs will range from 2-5 kft. && .PREV DISCUSSION... (Issued 333 AM CDT Sun Oct 1 2017) SHORT TERM... Today and Tonight...Forecast Confidence is high. A weak vorticity maximum currently over nrn MO will move newd across nrn IL and srn WI later today bringing sct-bkn middle to high clouds. The middle to high clouds will continue tnt as srn WI remains on the ern periphery of the stronger swly flow aloft and associated moisture. Sly low level flow around the high over the Mid Atlantic states will then bring a surge of 925-850 mb dewpoints late tonight with bkn stratus expected. LONG TERM... Monday through Wednesday... Forecast confidence is High. A large trough over the west half of the country and a ridge over the east half will put southern WI in a warm and relatively dry pattern for Monday and Tuesday. Showers and storms are expected along the baroclinic zone that will set up from NE to Upper Michigan, but south central and southeast WI should remain dry. Monday morning clouds should taper off in the afternoon with drier air returning, so temperatures should rise into the upper 70s to around 80 on breezy south winds. Tuesday will be a bit warmer with highs in the lower 80s. By Tuesday night, that ridge will start to break down and the cold front will sag south Tuesday night into Wednesday morning. Showers and a few rumbles of thunder are expected in southern WI as the front moves through. Look for rain to taper off north to south Wednesday morning. There's a chance the line could come through broken, but many people could see a quarter inch of rain. Thursday through Sunday... Forecast confidence is Medium. The baroclinic zone will sit to the south of WI in the mid Mississippi River Valley through Friday. Then an upper trough is expected to slide through the Northern Plains late in the week. The associated surface low should bring showers and maybe some storms to southern WI Friday night or Saturday. The GFS is faster with this system than the ECMWF, and the Canadian model brings it through dry. That system will exit sometime Sunday. It looks like cold air could arrive later next week. AVIATION(09Z TAFS)...Sct-bkn middle to high clouds will prevail today and this evening. A surge of moisture at 925-850 mb will likely bring stratus into srn WI aft 06z. The Cigs will range from 2-5 kft. MARINE...Modest ssely flow will prevail today and tnt with waves building to 3-4 feet. The sly flow and resultant waves will then increase for Mon into Tue AM. Thus a Small Craft Advisory is likely for Mon-Tue AM. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Gehring Today/Tonight and Aviation/Marine...Gehring Monday THROUGH Saturday...Cronce
Hazardous weather outlook, Oct 1, 3:40 AM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 340 AM CDT Sun Oct 1 2017 WIZ046-047-051-052-056>060-062>072-020845- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 340 AM CDT Sun Oct 1 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday There are slight chances for thunderstorms Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-020845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 340 AM CDT Sun Oct 1 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Winds and waves are expected to reach Small Craft Advisory levels Monday and Tuesday. There are slight chances for thunderstorms Tuesday night into Wednesday morning. Cronce www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.